MathSciNet Relay Station
MathSciNet bibliographic data
MR2685098 (2011h:20013) 20C15 (20C30)
Fayers, Matthew On the irreducible representations of the alternating group which remain irreducible in characteristic $p$. Represent. Theory 14 (2010), 601–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement